Matthew Burke on the Prevalence of Immunotherapy AEs

Sap Partners | Schools of Nursing | <b>Yale School of Nursing</b>

Matthew Burke, MBA, RN, MSN, APRN-BC, Oncology Nurse Practitioner/Melanoma and Renal Cell Carincoma, Yale-New Haven Hospital, discusses the prevalence of immunotherapy-related adverse events.

Matthew Burke, MBA, RN, MSN, APRN-BC, Oncology Nurse Practitioner/Melanoma and Renal Cell Carincoma, Yale-New Haven Hospital, discusses the prevalence of immunotherapy-related adverse events.

Burke says that approximately one-third of patients will develop a clinically-significant adverse drug reaction. Occasionally, these can develop into moderate or severe side effects. The three side effects that concern Burke most are dermatitis, enterocolitis, and endocrinopathy.

The prevalence of immunotherapy-related side effects is consistent across all studies, versions, and combinations of drugs, Burke says.